# SDR CALA2025092409221

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 73,171 hours, 26,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS BATTERY PACK M1694 FAILS CAPACI TY CHECK.  REMOVED AND INSTALLED NEW BATTERY PACK M1694 ON THE LH DOOR EMERGENCY FWD AND PERFORMED INSTALLATION TEST IAW B737 AMM 33-51-06-960-805, TEST GOOD.
